MAUDE Adverse Event Report: ICU Medical, Inc. Bivona Tracheostomy Tubes; Tube tracheostomy and tube cuff

ICU Medical, Inc. Bivona Tracheostomy Tubes; Tube tracheostomy and tube cuff
Catalog Number FU25HN35NGE140N
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bivona tracheostomy tube was in the patient and it broke in half.There was patient involvement with no harm.
 
Additional Manufacturer Narrative
Provided lot number was gc020590.Manufacturing date (h4) and expiry date (d4) was not available for reported lot number.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.

Brand Name
Bivona Tracheostomy Tubes
Common Device Name
Tube tracheostomy and tube cuff
Manufacturer (Section D)
ICU Medical, Inc.
5700 w 23rd ave
gary IN 46406
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50886584
Report Number1824231-2026-00009
Device Sequence Number10667690
Product Code JOH
UDI-Device Identifier10887709167343
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberFU25HN35NGE140N
Device Lot NumberUnknown
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown